Forum

Is this a tysabri side effect?

I have recently had my second tysabri infusion, both of which went well however I have noticed that exactly a week after each infusion I have suffered from a sudden bout of diarrhoea. The first bout was brief however the second bout has now lasted for 3 days, I can’t eat because it comes virtually straight out, I can’t go out because I need to be near the toilet (I’ve already had one accident and that was when I was in the house do I’m not going to risk it happening outside) and I generally just feel rubbish.

Could this be a reaction to tysabri or is the timing a coincidence? Do I phone the doctor or the ms nurse if it’s no better by Monday? I’m feeling a little lost at the moment

Hi Annon,

Sorry i can not help you as i am not on this.

But will bomp you up a bit and hope somone else could help you.

Take Care.

Chris.

Hi Anon,

I'm afraid I don't know the answer to your question so I'm just bumping you up so someone will see it.

Janet

afraid that I cannot answer but will give some advice on the diarrhoea.  I suffer from Crohn's as well as MS and for me a mixture of fybogel and immodium seems to slow everything down and gives me time to get to the toilet

Phone your GP for advice - you shouldn't actually go to the doctors, but that's not an option at the moment anyway!

Whatever the cause you are probably now dehydrated and need that addressed urgently.  Immodium usually works for me, but that's for diarrhoea caused by a virus or the side effects of my diabetes medication (on top of 'bad' fatty food!).

Thanks everyone. It seems to have calmed down now so I’ve stopped worrying quite so much, I’ll call the doctors on Monday

Thank you all for the advice and support, I’d be lost without you all xx